Péter Csikvári
Péter Csikvári
Verified email at cs.elte.hu
Title
Cited by
Cited by
Year
On a conjecture of V. Nikiforov
P Csikvári
Discrete Mathematics 309 (13), 4522-4526, 2009
442009
Density and Ramsey type results on algebraic equations with restricted solution sets
P Csikvári, K Gyarmati, A Sárközy
Combinatorica 32 (4), 425-449, 2012
412012
Benjamini–Schramm continuity of root moments of graph polynomials
P Csikvári, PE Frenkel
European Journal of Combinatorics 52, 302-320, 2016
392016
Lower matching conjecture, and a new proof of Schrijver's and Gurvits's theorems
P Csikvári
Journal of the European Mathematical Society 19 (6), 1811-1844, 2017
382017
On a poset of trees
P Csikvári
Combinatorica 30 (2), 125-137, 2010
322010
Note on the smallest root of the independence polynomial
P Csikvári
Combinatorics, Probability and Computing 22 (1), 1-8, 2013
282013
Matchings in Benjamini–Schramm convergent graph sequences
M Abért, P Csikvári, P Frenkel, G Kun
Transactions of the American Mathematical Society 368 (6), 4197-4218, 2016
262016
Integral trees of arbitrarily large diameters
P Csikvári
Journal of Algebraic Combinatorics 32 (3), 371-377, 2010
232010
On the roots of edge cover polynomials of graphs
P Csikvári, MR Oboudi
European Journal of Combinatorics 32 (8), 1407-1416, 2011
222011
Graph homomorphisms between trees
P Csikvári, Z Lin
arXiv preprint arXiv:1307.6721, 2013
182013
On a poset of trees II
P Csikvári
Journal of Graph Theory 74 (1), 81-103, 2013
172013
Matching measure, Benjamini–Schramm convergence and the monomer–dimer free energy
M Abért, P Csikvári, T Hubai
Journal of Statistical Physics 161 (1), 16-34, 2015
152015
Applications of the Kelmans transformation: extremality of the threshold graphs
P Csikvári
the electronic journal of combinatorics, P182-P182, 2011
112011
The Widom–Rowlinson model, the hard-core model and the extremality of the complete graph
E Cohen, P Csikvári, W Perkins, P Tetali
European Journal of Combinatorics 62, 70-76, 2017
102017
Extremal regular graphs: the case of the infinite regular tree
P Csikvári
arXiv preprint arXiv:1612.01295, 2016
82016
Sidorenko's conjecture, colorings and independent sets
P Csikvári, Z Lin
arXiv preprint arXiv:1603.05888, 2016
82016
The density Turan problem
P Csikvári, ZL Nagy
Combinatorics, Probability and Computing 21 (4), 531-553, 2012
82012
Two remarks on the adjoint polynomial
P Csikvári
European Journal of Combinatorics 33 (4), 583-591, 2012
82012
Chromatic roots and limits of dense graphs
P Csikvári, PE Frenkel, J Hladký, T Hubai
Discrete Mathematics 340 (5), 1129-1135, 2017
62017
Matchings in vertex-transitive bipartite graphs
P Csikvári
Israel Journal of Mathematics 215 (1), 99-134, 2016
62016
The system can't perform the operation now. Try again later.
Articles 1–20